# SDR MWEA96411

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 5917689103
- Condition: Loose
- Location: Cabin Door
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR SLIDE FELL OFF.  REINSTALLED LATCH ASSY ON SLIDE COVER.
